MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421530
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet received for evaluation.
 
Event or Problem Description
It was reported that during the procedure, the subject coil which had been previously detached and placed in the aneurysm successfully, became entangled with the second coil that was inserted into the aneurysm.When an attempt was made to re-position the second coil, it started jamming with the subject coil.The physician tried to pull out the second coil but it came out with the subject coil from inside the aneurysm back into the microcatheter.The procedure was reported as completed successfully with no clinical consequences to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received and reported lot number was confirmed from the packaging label.On visual/microscopic inspection, the main coil was returned with sl-10 microcatheter.The sl-10 was found to be intact.The main coil was found to be kinked/bent and stretched.The main coil was found to be detached.The coil seemed to be electrolytically detached.The coil delivery wire was not returned.Functional inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The available information indicates that the device was prepared as per the dfu, the device was confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.The main coil was returned for analysis and it was noted to have been kinked/bent and stretched.The reported event could not be confirmed however, the analysis results are consistent with the reported event.Therefore, an assignable cause of procedural factors will be assigned to the reported 'main coil migration' and 'device interaction with another device' and to the analyzed aa 'main coil stretched and main coil kinked/bent, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
TARGET 360 NANO 1.5MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12476248
Report Number3008881809-2021-00379
Device Sequence Number14425898
Product Code HCG
UDI-Device Identifier04546540697943
UDI-Public04546540697943
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2024
Device Model NumberM0035421530
Device Catalogue NumberM0035421530
Device Lot Number22850308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COIL (UNKNOWN); MICROCATHETER (UNKNOWN); COIL (UNKNOWN); MICROCATHETER (UNKNOWN)
Patient SexUnknown